# SDR AALA202506094914

- Difficulty date: May 23, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53472102202
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR STRUCTURE UPPER INBOARD SPLICE OF Y1292 AT FR66 AT AF T GALLEY AREA L: 2.347 IN W: 1.275 IN D: 0.036 IN. REPLACED FLOOR STRUCTURE UPPER INBD SPLICE OF Y1292 BTW FR 66 LOC AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53472000.
